Skip to Main content Skip to Navigation
Journal articles

Hyperdeterminantal calculations of Selberg's and Aomoto's integrals

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00622665
Contributor : Jean-Gabriel Luque <>
Submitted on : Monday, September 12, 2011 - 4:14:51 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:06 PM

Identifiers

  • HAL Id : hal-00622665, version 1

Collections

Citation

Jean-Gabriel Luque, Jean-Yves Thibon. Hyperdeterminantal calculations of Selberg's and Aomoto's integrals. Molecular Physics, Taylor & Francis, 2004, 102 (11-12), pp.1351-1359. ⟨hal-00622665⟩

Share

Metrics

Record views

221